# SDR SWIA202055796

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY INTERCOSTAL  AT STR26L IN BETWEEN FS 349.0 AND FS 364.0 HAS CORROSION   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED INTERCOSTAL AT STGR 26L BETWEEN FS 349.00 AND FS 364.00. REF. DWG SH670-32050. REV J, CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01. / COMPLIED WITH TASK CARD 51-900-1002-SKY.
